# SDR KBMA88743

- Difficulty date: May 1, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Worn
- Location: T/R
- Part time: 3,689 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN.  REPLACED WITH NEW  BEARINGS,  AS REQUIRED.
